# SDR HDNA2014F00129

- Difficulty date: June 21, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N935MC
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0485
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: SPC10HD
- Part serial: 311
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, THE ACFT ROLLED RT AND LT UN-COMMANDED ABOUT 5 PERCENT.  THE INVERTER CAUTION LIGHT ALSO ILLUMINATED.  PILOT MADE A PRECAUTIONARY LANDING. SYSTEM AFFECTED WAS THE ROLL SAS BECAUSE OF THE INVERTER FAILURE.
